Quantum fluctuations of some gravitational waves


ENGINER Y., HORTACSU M., KAYA R. , Ozdemir N. , ULKER K., YAPISKAN B.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.29, no.10, pp.1029-1048, 1998 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 10
  • Publication Date: 1998
  • Title of Journal : INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
  • Page Numbers: pp.1029-1048

Abstract

We calculate the vacuum expectation value of the stress-energy tensor for a scalar particle in the background metric of different types of spherical impulsive, spherical shock and plane impulsive gravitational waves. We get non-zero vaccum fluctuations only if we use the spherical impulsive wave as the background. We take a detour in de Sitter space for regularizing our result both in the ultraviolet and the infrared regions.